Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 924396, 13 pages
http://dx.doi.org/10.5402/2011/924396
Research Article

Some Generalizations of Fixed Point Results for Multivalued Contraction Mappings

Department of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran

Received 18 August 2011; Accepted 26 September 2011

Academic Editors: A. Levy and G. Ólafsson

Copyright © 2011 A. Azizi and H. P. Masiha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish some fixed point results for multivalued contraction type mappings in terms of a 𝑤-distance in a complete metric space. Our results generalize very recent results of some authors (Ćirić, 2008, 2009; Feng and Liu 2006; Klim and Wardowski 2007; and Latif and Abdou 2011).